# SDR AALA202102139001

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 23,621 hours, 9,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT PER AMM 25-60-00.
